# SDR DALA2017092207015

- Difficulty date: September 21, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 76,246 hours, 57,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Spacer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPACER AT MID CARGO COMPARTMENT DOOR JAMB BEAM REPAIR ALSO THE REPAIR DOES NOT MEET REQUIREMENTS PER SRM (SM) (C2) (IN REF AMDS 5300-2358). SPACER AT MID CARGO COMPARTMENT DOOR JAMB BEAM REPAIR ALSO THE REPAIR DOES NOT MEET REQUIREMENTS PER SRM, WERE REPLACED AND REPAIRED PER SRM 53-05 FIG 123.
